# SDR YENA2019061950333

- Difficulty date: June 15, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 53,722 hours, 18,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 779,  EMERGENCY PATH LIGHT NOT WORKING.   SYS CHECK PERFORMED REF AMM 33-50-00 ALL CHECKS NORMAL.
